As an Amazon Associate I earn from qualifying purchases.
This allergy medicine for kids contains 12. 5 mg of diphenhydramine hcl 5 ml dose, an antihistamine that works to help alleviate children's allergy symptoms so they can start feeling more like themselves. Non drowsy formula. Antihistamine for kids is specially formulated to relieve allergy symptoms caused by hay fever and other upper respiratory allergies including runny nose, sneezing, itching of nose or throat, and itchy, watery eyes.
Children's allergy liquid medicine is available in a tasty, kid-friendly bubble gum flavor and comes with a convenient dosing cup to help give your child's allergies a time out. Relieves nasal congestion and cough. Alcohol and sugar free. 4-fluid ounces of children's benadryl dye-free Allergy Liquid Medicine in bubble gum flavor is specially formulated to provide temporary relief of allergy symptoms caused by hay fever and other upper respiratory allergies.

Children's chewable allergy medicine is available in a tasty, kid-friendly grape flavor and comes in a convenient, chewable tablet to give your child's allergies a time out.
5 mg of diphenhydramine hcl per dose, an antihistamine that works to help alleviate children's allergy symptoms so they can start feeling more like themselves. Antihistamine for kids is specially formulated to relieve allergy symptoms caused by hay fever and other upper respiratory allergies including runny nose, itching of nose or throat, and itchy, sneezing, watery eyes.

This allergy medicine for kids contains 12. 5 mg of diphenhydramine hcl 5 ml dose, an antihistamine that works to help alleviate children’s allergy symptoms so they can start feeling more like themselves.
From the brand moms turn to first when they first treat their children’s upper respiratory allergies, this children’s allergy medicine helps your child feel better when they need it most by easing symptoms with its alcohol-free formula.

Containing. 45% camphor, the topical cooling gel immediately goes to work on contact to stop the urge to scratch. It can soothe rashes caused by poison ivy, poison oak, and poison sumac.

This cooling gel is for topical use only and should only be used on children ages 2 and up. It can soothe rashes caused by poison ivy, poison oak, and poison sumac.

Safe & convenient – our pre-measured single-use vials provide an exact dose to prevent accidental dosing errors. Children’s over-the-counter dr. Dr. Kids pre-measured single-use vials can be conveniently taken everywhere you go.

Provides temporary relief of allergy symptoms like sneezing; runny nose; itchy nose or throat; and itchy, watery eyes and cold symptoms like sneezing and runny nose.

Oz of childrenâ€s benadryl allergy Liquid in cherry flavor is specially formulated to provide temporary relief of allergy symptoms caused by hay fever and other upper respiratory allergies.
This allergy medicine for kids contains 12. 5 mg of diphenhydramine hcl per teaspoon 5 mL dose, an antihistamine that works to help alleviate childrenâ€s allergy symptoms so they can start feeling more like themselves. Childrenâ€s allergy liquid medicine is available in a tasty, kid-friendly cherry flavor and comes with a convenient dosing cup to help give your childâ€s allergies a time out.
1. Benadryl
#ad
Bubble Gum, 4 fl. oz, Children's Benadryl Dye-Free Allergy Liquid, Diphenhydramine HCl
#adBenadryl #ad - From the brand moms turn to first when they first treat their children's upper respiratory allergies, this children's allergy medicine helps your child feel better when they need it most by easing symptoms with its alcohol- and dye-free formula.This allergy medicine for kids contains 12. 5 mg of diphenhydramine hcl 5 ml dose, an antihistamine that works to help alleviate children's allergy symptoms so they can start feeling more like themselves. Non drowsy formula. Antihistamine for kids is specially formulated to relieve allergy symptoms caused by hay fever and other upper respiratory allergies including runny nose, sneezing, itching of nose or throat, and itchy, watery eyes.
More information #ad
Bubble gum flavored liquid. Children's allergy liquid medicine is available in a tasty, kid-friendly bubble gum flavor and comes with a convenient dosing cup to help give your child's allergies a time out. Relieves nasal congestion and cough. Alcohol and sugar free. 4-fluid ounces of children's benadryl dye-free Allergy Liquid Medicine in bubble gum flavor is specially formulated to provide temporary relief of allergy symptoms caused by hay fever and other upper respiratory allergies.
Brand | Benadryl #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 4 Inches |
Length | 6 Inches |
Weight | 1.21 Pounds |
Width | 5 Inches |
Part Number | 493805 |
Model | 493805 |
More information #ad
2. Benadryl
#ad
Benadryl Children's Allergy Chewables with Diphenhydramine HCl Antihistamine, Grape Flavor, 20 Count Pack of 1
#adBenadryl #ad - From the brand moms turn to first when they first treat their children's upper respiratory allergies, this children's allergy medicine helps your child feel better when they need it most by easing symptoms and providing effective relief for 4 to 6 hours.Children's chewable allergy medicine is available in a tasty, kid-friendly grape flavor and comes in a convenient, chewable tablet to give your child's allergies a time out.
More information #ad
20-count pack of children's benadryl Allergy Chewables in grape flavor are specially formulated to provide temporary relief of allergy symptoms caused by hay fever and other upper respiratory allergies. This allergy medicine for kids contains 12. 5 mg of diphenhydramine hcl per dose, an antihistamine that works to help alleviate children's allergy symptoms so they can start feeling more like themselves. Antihistamine for kids is specially formulated to relieve allergy symptoms caused by hay fever and other upper respiratory allergies including runny nose, itching of nose or throat, and itchy, sneezing, watery eyes.
Brand | Benadryl #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 4.86 Inches |
Length | 0.94 Inches |
Weight | 0.07 Pounds |
Width | 3.65 Inches |
Part Number | 558011 |
Model | 558011 |
More information #ad
3. Benadryl
#ad
Cherry, Children's Benadryl Allergy Liquid Medicine with Diphenhydramine HCl, 4 fl. oz
#adBenadryl #ad - Antihistamine for kids is specially formulated to relieve allergy symptoms caused by hay fever and other upper respiratory allergies including runny nose, itching of nose or throat, and itchy, sneezing, watery eyes.This allergy medicine for kids contains 12. 5 mg of diphenhydramine hcl 5 ml dose, an antihistamine that works to help alleviate children’s allergy symptoms so they can start feeling more like themselves.
More information #ad
Children’s allergy liquid medicine is available in a tasty, kid-friendly cherry flavor and comes with a convenient dosing cup to help give your child’s allergies a time out. 4-fluid ounces of children’s benadryl Allergy Liquid in cherry flavor is specially formulated to provide temporary relief of allergy symptoms caused by hay fever and other upper respiratory allergies. From the brand moms turn to first when they first treat their children’s upper respiratory allergies, this children’s allergy medicine helps your child feel better when they need it most by easing symptoms with its alcohol-free formula.
Brand | Benadryl #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 5.16 Inches |
Length | 2.08 Inches |
Weight | 0.3 Pounds |
Width | 2.04 Inches |
Part Number | 20202 |
Model | 20202 |
More information #ad
4. Benadryl
#ad
Benadryl Topical Anti-Itch Camphor Cooling Gel for Kids, Pack of 2, Travel Size, Diphenhydramine Free, 3 Oz
#adBenadryl #ad - This cooling gel is for topical use only and should only be used on children ages 2 and up. Free of diphenhydramine hydrochloride. Itch relief topical gel immediately goes to work on contact.Containing. 45% camphor, the topical cooling gel immediately goes to work on contact to stop the urge to scratch. It can soothe rashes caused by poison ivy, poison oak, and poison sumac.
More information #ad
It soothes skin rashes and irritations caused by insect bites, sunburn, scrapes, minor burns, cuts, and irritations.3-ounce travel size tube of benadryl topical cooling anti-itch gel for kids for temporary relief of kids' pain and itching associated with most outdoor rashes and insect bites.Brand | Benadryl #ad |
Manufacturer | Benadryl #ad |
Height | 10 Inches |
Length | 6 Inches |
Weight | 6 ounces |
Width | 6 Inches |
Part Number | JJ-121 |
Model | JJ-121 |
More information #ad
5. Benadryl
#ad
Topical Camphor Gel to Relief Pain & Itching of Most Outdoor Itches, Benadryl Anti-Itch Cooling Gel for Kids, Travel Size, 3 oz Pack of 3
#adBenadryl #ad - 3-ounce travel size tube of benadryl topical cooling anti-itch gel for kids for temporary relief of kids’ pain and itching associated with most outdoor rashes and insect bites.This cooling gel is for topical use only and should only be used on children ages 2 and up. It can soothe rashes caused by poison ivy, poison oak, and poison sumac.
More information #ad
It soothes skin rashes and irritations caused by insect bites, sunburn, scrapes, minor burns, cuts, and irritations. Containing. 45% camphor, the topical cooling gel immediately goes to work on contact to stop the urge to scratch,. There are no diphenhydramine hydrochloride. Itch relief topical gel immediately goes to work on contact.Brand | Benadryl #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 4 Inches |
Length | 6 Inches |
Weight | 0.25 Pounds |
Width | 5 Inches |
Part Number | PPAX1154885 |
More information #ad
6. Dr. Kids
#ad
Single-Use Vials 20 Count, Dye-Free Diphenhydramine Oral Solution, DrKids, Childrens Allergy Relief Medicine. Fast- Acting
#adDr. Kids #ad - Kids allergy relief medication is recommended for symptoms of indoor and outdoor allergies including itchy nose and throat, watery eyes, sneezing, itchiness, runny nose, hives and sinus pain.Safe & convenient – our pre-measured single-use vials provide an exact dose to prevent accidental dosing errors. Children’s over-the-counter dr. Dr. Kids pre-measured single-use vials can be conveniently taken everywhere you go.
More information #ad
Kids pre-measured single-Use Vials are individually filled, very safe as opposed to unhygienic dosing cups or syringes. Our three-step method: flick, twist & Squeeze eliminates measuring errors and saves time in those moments when you need it the most. Always the right Dose - Stop guessing the right dose for your child. Travel friendly TSA compliant, Dr.Brand | Dr. Kids #ad |
Manufacturer | Dr. Kids #ad |
Height | 5 Inches |
Length | 2.5 Inches |
Weight | 0.22 Pounds |
Width | 2.5 Inches |
Part Number | sgrevfd-960 |
More information #ad
7. Benadryl
#ad
Antihistamine Tablets with Diphenhydramine HCl, 2 Count, Benadryl Ultratabs Go Packs, Pack of 4
#adBenadryl #ad - 4-packets of 2-count benadryl allergy ultratabs go packs provide convenient allergy relief that works when you need it most. This allergy medicine is suitable for use by adults and children ages 6 and up for multi-symptom allergy relief.Provides temporary relief of allergy symptoms like sneezing; runny nose; itchy nose or throat; and itchy, watery eyes and cold symptoms like sneezing and runny nose.
More information #ad
These small, yet powerful antihistamine tablets offer effective relief to put your allergies to rest. Each allergy medicine tablet contains 25 mg of diphenhydramine HCl antihistamine active ingredient for effective relief of both allergy and cold symptoms. Ideal for travel and on-the-go, they are the perfect size to carry in a purse, backpack or travel bag.Brand | Benadryl #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 4.5 Inches |
Length | 1.07 Inches |
Weight | 0.03 Pounds |
Width | 2.75 Inches |
Part Number | 764566 |
Model | 00300450170088 |
More information #ad
8. Benadryl
#ad
Benadryl Allergy Liquid Cherry For Children 4 oz Pack of 2
#adBenadryl #ad - From the brand moms turn to first when they first treat their childrenâ€s upper respiratory allergies, this childrenâ€s allergy medicine helps your child feel better when they need it most by easing symptoms with its alcohol-free formula.Oz of childrenâ€s benadryl allergy Liquid in cherry flavor is specially formulated to provide temporary relief of allergy symptoms caused by hay fever and other upper respiratory allergies.
More information #ad
4 fl. Antihistamine for kids is specially formulated to relieve allergy symptoms caused by hay fever and other upper respiratory allergies including runny nose, itching of nose or throat, and itchy, sneezing, watery eyes. This allergy medicine for kids contains 12. 5 mg of diphenhydramine hcl per teaspoon 5 mL dose, an antihistamine that works to help alleviate childrenâ€s allergy symptoms so they can start feeling more like themselves. Childrenâ€s allergy liquid medicine is available in a tasty, kid-friendly cherry flavor and comes with a convenient dosing cup to help give your childâ€s allergies a time out.
Brand | Benadryl #ad |
Manufacturer | J&J CONSUMER INC #ad |
Height | 10 Inches |
Length | 6 Inches |
Weight | 0.8 Pounds |
Width | 6 Inches |
Part Number | 763500 |
Model | 350580534045-2a |
More information #ad